# SDR CALA9700537

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 655281130
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LEFT GEAR GREEN DOWN AND LOCKED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  ALL OTHER INDICATIONS WERE NORMAL.  THE GEAR WAS VISUALLY INSPECTED WHILE IT WAS EXTENDED AND RETRACTED, BUT THE GREEN LIGHT REMAINED ON.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR ACCESSORY UNIT AT FAULT.  THE LG ACCESSORY UNIT WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
